MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DA VINCI SP; VISION SYSTEM CART

INTUITIVE SURGICAL, INC DA VINCI SP; VISION SYSTEM CART
Model Number 380941-45
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 10/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.The fse replaced the energy shield monitor (esm) to resolve the issue.The system was tested and verified as ready for use.Isi did receive the esm product involved with this complaint to perform failure analysis.The esm was found with errors indicating node not present, confirming the fault occurred in the field.Upon visual inspection, the left controller area network (can) electrosurgical unit (esu) screw insert was found damaged.The unit was installed onto a golden system and functioned as expected.The unit was left to idle for approximately 2 hours; however, no faults or errors occurred.All leds were observed on and functioned as expected.
 
Event or Problem Description
It was reported that prior to the start of a da vinci-assisted left nephroureterectomy surgical procedure, the customer contacted a intuitive surgical inc.(isi) technical support engineer (tse) and reported that the energy shield monitor (esm) would not light up and a message on the monitor indicated that the energy shield could not be detected.The tse instructed the customer to check all the cables on the back of the esm to ensure they were fully seated, which they were.The customer also checked the cables on the other end, which were also fully seated.The customer mentioned a screen message indicating that the video processor (vp) was not detected.Upon checking, the gray fiber was found to be missing, so the customer used a fiber from another system to connect the vp to the core.The tse also had the customer check the rocker switch to ensure it was in the on position.A hard power cycle of the system was performed, but the esm still did not light up.The erbe was on, with monopolar and neutral pad connections plugged in.The customer noted that another system had issues with arm 1 and that two cases were scheduled for next week.The customer requested that the field service engineer (fse) repair the systems before the scheduled cases.No live logs were available during the call.Isi followed up with the nurse and obtained the following additional information: the issue occurred pre-anesthesia, before the patient was brought into the operating room (or) and no ports were placed.The procedure was a robotic assisted left nephroureterectomy that was converted to traditional laparoscopic surgery which required the placement of additional ports.The patient tolerated the change.

Brand Name
DA VINCI SP
Common Device Name
VISION SYSTEM CART
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24716660
Report Number2955842-2026-19186
Device Sequence Number12203229
Product Code NAY
UDI-Device Identifier00886874114742
UDI-Public(01)00886874114742
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K182371
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number380941-45
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/24/2025
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale
Patient Weight81 KG
Patient EthnicityNon Hispanic
Patient RaceAsian